# SDR DHL2004362001

- Difficulty date: April 1, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Nr 8
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BRAKES FEEL LIKE THEY ARE GRABBING ON TAXI.  AS A PRECAUTION REMOVED AND REPLACED NR 8 BRAKE ASSEMBLY DUE TO NR 8 TIRE FAILURE, DUE TO SUSPECTING BRAKE WAS DRAGGING M/M 32-42-27.
